MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 1-2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 1-2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71453202
Health Effect - Clinical Code Fall (1848)
Date of Event 07/09/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery will be performed due to fall of the patient, causing a disassociation of the device.
 
Additional Manufacturer Narrative
The associated legion ps high flexion insert was returned and evaluated.From the lab analysis conducted during this investigation, it was concluded that the exact cause of the post wear and deformation, lock detail deformation and fracture, and the small anterior notch or gouge could not be determined.There were no observations of material or manufacturing deviations in the course of this investigation.Our investigation including a review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.A clinical evaluation noted that all documents and images provided as of this date have been reviewed and considered and unless noted do not contribute to the clinical investigation.Based on the available information, the cause of the wear damage on the insert could not be concluded.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.No further medical assessment can be rendered at this time.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
LGN PS HIGH FLEX XLPE SZ 1-2 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7711422
Report Number1020279-2018-01351
Device Sequence Number11455888
Product Code JWH
UDI-Device Identifier00885556034316
UDI-Public00885556034316
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2025
Device Catalogue Number71453202
Device Lot Number15JT58728
Initial Date Received by Manufacturer 07/09/2018
Supplement Date Received by Manufacturer07/09/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;